Modular Representations of GL (n, p), Splitting ...(...P...x...x---P...), and the ß-family as Framed Hypersurfaces.
Mathematische Zeitschrift, Tome 189 (1985), pp. 239-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stable homotopy, beta-family, framed hypersurface, double complex transfer, localisation, modular representation, primitive idempotent, stable splittings of the classifying space of the -torus, -primary component of the stable homotopy groups of spheres
@article{MZ_1985__189_173579,
author = {D. Carlisle and P. Eccles and S. Hilditch},
title = {Modular {Representations} of {GL} (n, p), {Splitting} {...(...P...x...x---P...),} and the {\ss}-family as {Framed} {Hypersurfaces.}},
journal = {Mathematische Zeitschrift},
pages = {239--262},
year = {1985},
volume = {189},
zbl = {0536.55006},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173579/}
}
TY - JOUR AU - D. Carlisle AU - P. Eccles AU - S. Hilditch TI - Modular Representations of GL (n, p), Splitting ...(...P...x...x---P...), and the ß-family as Framed Hypersurfaces. JO - Mathematische Zeitschrift PY - 1985 SP - 239 EP - 262 VL - 189 UR - http://geodesic.mathdoc.fr/item/MZ_1985__189_173579/ ID - MZ_1985__189_173579 ER -
%0 Journal Article %A D. Carlisle %A P. Eccles %A S. Hilditch %T Modular Representations of GL (n, p), Splitting ...(...P...x...x---P...), and the ß-family as Framed Hypersurfaces. %J Mathematische Zeitschrift %D 1985 %P 239-262 %V 189 %U http://geodesic.mathdoc.fr/item/MZ_1985__189_173579/ %F MZ_1985__189_173579
D. Carlisle; P. Eccles; S. Hilditch. Modular Representations of GL (n, p), Splitting ...(...P...x...x---P...), and the ß-family as Framed Hypersurfaces.. Mathematische Zeitschrift, Tome 189 (1985), pp. 239-262. http://geodesic.mathdoc.fr/item/MZ_1985__189_173579/